Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An equiconvergence theorem for a pair of second order differential equations


Author: Bikan Bhagat
Journal: Proc. Amer. Math. Soc. 36 (1972), 144-150
MSC: Primary 34E05
DOI: https://doi.org/10.1090/S0002-9939-1972-0306653-3
MathSciNet review: 0306653
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The asymptotic solutions of a matrix differential equation of the second order have been considered and then an equiconvergence theorem has been proved.


References [Enhancements On Off] (What's this?)

  • [1] B. Bhagat, Eigenfunction expansions associated with a pair of second order differential equations, Proc. Nat. Inst. Sci. India Part A 35 (1969), 161-174. MR 40 #2949. MR 0249708 (40:2949)
  • [2] S. D. Conte and W. C. Sangren, An asymptotic solution for a pair of first order equations, Proc. Amer. Math. Soc. 4 (1953), 696-702. MR 15, 314. MR 0058059 (15:314c)
  • [3] B. W. Roos and W. C. Sangren, Asymptotic solutions and an equiconvergence theorem for a pair of first-order differential equations, J. Soc. Indust. Appl. Math. 11 (1963), 421-430. MR 28 #1344. MR 0158118 (28:1344)
  • [4] E. C. Titchmarsh, Eigenfunction expansions associated with second-order differential equations. Part I, 2nd ed., Clarendon Press, Oxford, 1962. MR 31 #426. MR 0176151 (31:426)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34E05

Retrieve articles in all journals with MSC: 34E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0306653-3
Keywords: Matrix operator, equiconvergence theorem, boundary value problem, selfadjoint, bilinear concomitant, boundary condition vectors, Wronskian, eigenvalue, integral equations, Conte and Sangren lemma, Fourier series, bounded variation, residue theorem
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society